Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 6, Pages 361-369
http://dx.doi.org/10.1155/S0161171202005550

A Galerkin method of O(h2) for singular boundary value problems

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 8 May 2000; Revised 2 August 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We describe a Galerkin method with special basis functions for a class of singular two-point boundary value problems. The convergence is shown which is of O(h2) for a certain subclass of the problems.